# SDR FDEA201407111715

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 83,227 hours, 25,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30654122
- Part serial: 1752
- Condition: Partial Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DISARMING CREW ENTRY DOOR 1R SLIDE PARTIALLY DEPLOYED UPON OPENING DOOR.  REMOVED AND REPLACED THE R1 DOOR SLIDE/RAFT
